Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What type of exercise can increase my heart rate?

What type of exercise can increase my heart rate. May be this will cure my erectile dysfunction.? What type of exercise can increase my heart rate. May be this will cure my erectile dysfunction.?
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
If your ED is due to leaking veins, increasing your heart rate won't make one iota of difference. What's now recommended is that men start doing Kegel exercises to strengthen the area, and they really can make a difference. ~A special type of exercise can help those whose erectile dysfunction is caused by leaking veins: Kegel exercises. Often prescribed for women with urinary incontinence, these exercises consist of contracting and relaxing the pelvic muscles -- the same ones that let you stop urinating in mid-flow. By strengthening these muscles, men may be able to achieve erection without resorting to surgery. ~
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor